International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 299-305
On the differential system govering flows in magnetic field with data in
1Department of Mathematics, Brigham Young University, Provo 84602, Utah, USA
2Department of Mathematics, Penn State University, Schuylkill Haven 17972, PA, USA
3Department of Mathematics, Yunnan University, China
Received 25 March 1996; Revised 13 May 1996
Copyright © 1998 Fengxin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we study the system governing flows in the magnetic field within the earth.
The system is similar to the magnetohydrodynamic (MHD) equations. For initial data in space , we
obtained the local in time existence and uniqueness ofweak solutions of the system subject to appropriate
initial and boundary conditions.